I am having difficulty maintaining a normal weight since starting Flovent
6 Sep 2009
There is nothing mentioned in the list of Flovent side effects.
It is worth mentioning to your doctor. There may be another reason you cannot maintain your normal weight.
There are a number of causes of unintentional weight gain including
* Alcohol use
* Certain drugs such as corticosteroids, cyproheptadine, lithium, tranquilizers, phenothiazines, some antidepressants, and medicines that increase fluid retention and cause edema
* Cushing syndrome
* Eating too much and exercising too little
* Emotional factors such as guilt, depression, and anxiety
* High-carbohydrate, high-calorie diet
* Polycystic ovary syndrome
* Slower metabolism, which is normal with aging
* Quitting smoking
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've heard that if you go on Amitiza you can gain weight from it like on SSRI's but that doesn't make sense to me. Is it true?
2 answers • 13 Aug 2010
I received the 10 days ago and I am always hungry. Does this medication cause weight gain, or does it just make you more hungry?
1 answer • 16 Nov 2010
i have been take these pills for about 7 months and i had check my weight on the scale and i had gain a lot of weight. Is this pill the cause of it?
1 answer • 21 May 2013
About to start taking gabapentin but concerned about weight gain as found HRT was good but did gain weight . Am a little overweight anyway so ...
1 answer • 13 Nov 2013